# SDR AALA202103059027

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 32,458 hours, 13,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PORTABLE FLASHLIGHT INOPERATIVE AT DOOR 2R FLIGHT ATTENDANT SEAT. REMOVED AND REPLACED FLASHLIGHT BATTERY AT DOOR 2R FLIGHT ATTENDANT SEAT INBOARD IAW AMM 25-64-00.
